Multiple Mellin Transforms of Generalized H-Functions of 'r' Variables

Jayarama, Prathima and Vasudevan, Nambisan T M (2010) Multiple Mellin Transforms of Generalized H-Functions of 'r' Variables. Advances in Theoretical and Applied Mathematics., 5 (1). pp. 91-96. ISSN 0973-4554

[img] PDF
Multiple_Mellin_Transforms_of_Generalized.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.ripublication.comlatam.htm

Abstract

The object of this paper is to establish a basic integral formula for multiple Mellin transform of A-function of 'r' variables and two integral formulae for multiple Mellin transform of the product of two A-functions of 'r' variables. Special cases include the results given by Handa [4], and Singhal and Bhati [4].

Item Type: Article
Uncontrolled Keywords: Mellin transforms, A-function of 'r' variables.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:59
Last Modified: 08 Dec 2011 06:59
URI: http://eprints.manipal.edu/id/eprint/1778

Actions (login required)

View Item View Item